# SDR 97ZZZX2075

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59829
- Make and model: Piper PA-31-350
- Aircraft serial: 317685081
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bolt
- Part number: LW31S444
- Condition: Sheared
- Location: Turbo Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBO MOUNT BOLT LOWER INBOARD AND OUTBOARD AND GETS LOOSE USUALLY AFTER 100 HOURS FLYING TIME.  SUBMITTER RECOMMENDS THE BOLT BE CHANGED FROM COURSE THREAD TO FINE THREAD WITH LOCKNUT.
